# SDR SWAA2021041458111

- Difficulty date: March 23, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 53,916 hours, 31,850 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD IS CRACKED AT L.B.L. 36; W.L. 148-164. / REMOVED AND REPLACED BS 663 LOWER COMPOSITE BULKHEAD PER SRM 51-40-02; SRM 51-40-05 AND DWG #111A1151-3 AND 111A1000
